Alert archive / Washington / Red Flag Warnings in 2020
Red Flag Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Jul 23, 2020, 9:48 AM PDT. It took effect at Jul 24, 2020, 1:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2020, 9:48 AM PDT (16:48 UTC)
- In effect from
- Jul 24, 2020, 1:00 PM PDT
- Expired
- Jul 24, 2020, 10:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted.
913 WWUS86 KOTX 231648 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 948 AM PDT Thu Jul 23 2020 ...DRY AND WINDY TODAY AND AGAIN FRIDAY... .Breezy to windy conditions will develop today behind a cold front passage with a second cold front reinforcing the winds on Friday. Dry air with each cold front will keep relative humidity values at critical values for the afternoon and early evening hours. Rapid fire spread will be possible with any new or ongoing fires. WAZ673-677-240300- /O.NEW.KOTX.FW.W.0003.200723T2000Z-200724T0300Z/ /O.NEW.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Central Cascade Valleys (Zone 677)- 948 AM PDT Thu Jul 23 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT TODAY AND FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WENATCHEE VALLEY AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM PDT this evening. A Red Flag Warning has also been issued from 1 PM to 8 PM PDT Friday. * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 14 to 23 percent this afternoon and evening and drier Friday afternoon to between 12 and 20 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
6 follow-up statements
072 WWUS86 KOTX 232133 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 233 PM PDT Thu Jul 23 2020 ...DRY AND WINDY INTO EVENING AND AGAIN FRIDAY... .Breezy to windy conditions will develop this afternoon behind a cold front passage with a second cold front reinforcing the winds on Friday. Dry air with each cold front will keep relative humidity values at critical values for the afternoon and early evening hours. Rapid fire spread will be possible with any new or ongoing fires. WAZ676-240545- /O.EXA.KOTX.FW.W.0003.000000T0000Z-200724T0300Z/ /O.EXA.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington South Central Cascade Valleys (Zone 676)- 233 PM PDT Thu Jul 23 2020 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING AND AGAIN FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR KITTITAS VALLEY INCLUDING ELLENSBURG... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect until 8 PM PDT this evening. A Red Flag Warning has also been issued from 1 PM to 8 PM PDT Friday. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676). * Winds: Northwest 15 to 25 mph with gusts up to 40 mph espcially in the Kittitas valley. * Relative Humidities: 12 to 25 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ673-677-240545- /O.CON.KOTX.FW.W.0003.000000T0000Z-200724T0300Z/ /O.CON.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Central Cascade Valleys (Zone 677)- 233 PM PDT Thu Jul 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING AND AGAIN FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WENATCHEE VALLEY AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 12 to 19 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
150 WWUS86 KOTX 240252 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 752 PM PDT Thu Jul 23 2020 ...DRY AND WINDY AGAIN FRIDAY... .Breezy to windy conditions will continue Friday afternoon with a second cold front reinforcing the winds. Dry air with the cold front will keep relative humidity values at critical values for the afternoon and early evening hours. Rapid fire spread will be possible with any new or ongoing fires. WAZ673-676-677-241100- /O.EXP.KOTX.FW.W.0003.000000T0000Z-200724T0300Z/ /O.CON.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 752 PM PDT Thu Jul 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WENATCHEE VALLEY AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 20 mph with gusts up to 30 mph, except 15 to 25 mph with gusts up to 40 mph in the Kittitas Valley. * Relative Humidities: 12 to 23 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
885 WWUS86 KOTX 241000 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 300 AM PDT Fri Jul 24 2020 ...DRY AND WINDY TODAY... .Breezy to windy conditions will continue this afternoon with a second cold front reinforcing the winds. Dry air with the cold front will keep relative humidity values at critical values for the afternoon and early evening hours. Rapid fire spread will be possible with any new or ongoing fires. WAZ684-250000- /O.EXA.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington Okanogan/Methow Valleys (Zone 684)- 300 AM PDT Fri Jul 24 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON OKANOGAN AND METHOW VALLEYS... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM PDT this evening. * Affected Area: Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684). * Winds: Northwest 12 to 17 mph with gusts up to 25 mph. * Relative Humidities: 14 to 23 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ674-250000- /O.EXA.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington Palouse and Spokane Area (Zone 674)- 300 AM PDT Fri Jul 24 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE AND SPOKANE AREA... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM PDT this evening. * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674). * Winds: Southwest around 15 mph with gusts up to 25 mph. * Relative Humidities: 14 to 22 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ673-676-677-250000- /O.CON.KOTX.FW.W.0004.200724T2000Z-200725T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 300 AM PDT Fri Jul 24 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CASCADE VALLEYS AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 12 to 18 mph with gusts up to 30 mph, except 15 to 25 mph with gusts up to 40 mph in the Kittitas Valley. * Relative Humidities: 12 to 28 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
666 WWUS86 KOTX 242241 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 341 PM PDT Fri Jul 24 2020 ...DRY AND WINDY TODAY... .Breezy to windy conditions will continue into the early evening. Humidity levels of 15 to 20 percent will be common this afternoon with winds between 10 and 20 mph along with stronger gusts. Rapid fire spread will be possible with any new or ongoing fires. WAZ673-676-677-250300- /O.CON.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 341 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CASCADE VALLEYS AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 15 to 18 mph with gusts up to 30 mph, except 15 to 25 mph with gusts up to 40 mph in the Kittitas Valley. * Relative Humidities: 12 to 22 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ684-250300- /O.CON.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/ East Washington Okanogan/Methow Valleys (Zone 684)- 341 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON OKANOGAN AND METHOW VALLEYS... * Affected Area: Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684). * Winds: Northwest 12 to 17 mph with gusts up to 25 mph. * Relative Humidities: 14 to 19 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ674-250300- /O.CON.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/ East Washington Palouse and Spokane Area (Zone 674)- 341 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE AND SPOKANE AREA... * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674). * Winds: Southwest 15 to 18 mph with gusts up to 25 mph. * Relative Humidities: 15 to 20 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
783 WWUS86 KOTX 250254 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 754 PM PDT Fri Jul 24 2020 ...DRY AND WINDY TODAY... .Breezy to windy conditions will continue into the early evening. Humidity levels are quickly rebounding across the region. Rapid fire spread will be possible with any new or ongoing fires. WAZ673-676-677-250400- /O.EXP.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 754 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON CASCADE VALLEYS AND NORTHERN COLUMBIA BASIN IN EASTERN WASHINGTON... The threat for critical fire weather conditions has diminished as relative humidities have risen to 25 to 35 percent this evening. Breezy winds will continue overnight with gusts 15 to 25 mph. $$ WAZ684-250400- /O.EXP.KOTX.FW.W.0004.000000T0000Z-200725T0300Z/ East Washington Okanogan/Methow Valleys (Zone 684)- 754 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON OKANOGAN AND METHOW VALLEYS... The threat for critical fire weather conditions has diminished as relative humidities have risen to 20 to 30 percent this evening. Breezy winds will continue overnight with gusts 15 to 25 mph. $$ WAZ674-250500- /O.EXT.KOTX.FW.W.0004.000000T0000Z-200725T0500Z/ East Washington Palouse and Spokane Area (Zone 674)- 754 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE AND SPOKANE AREA... * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674) mainly for western portion of Whitman County. * Winds: West 14 to 18 mph. * Relative Humidities: 14 to 22 percent. * Impacts: The combination of gusty winds and low humidity will bring the potential for rapid fire growth through fine fuels and dry grasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
668 WWUS86 KOTX 250452 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 952 PM PDT Fri Jul 24 2020 WAZ674-250600- /O.EXP.KOTX.FW.W.0004.000000T0000Z-200725T0500Z/ East Washington Palouse and Spokane Area (Zone 674)- 952 PM PDT Fri Jul 24 2020 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON PALOUSE AND SPOKANE AREA... The threat for critical fire weather conditions has diminished as relative humidities have risen to 25 to 35 percent this evening. Breezy winds will continue to decrease overnight with gusts up to 15 mph. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 23, 4:21 AM PDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 23, 4:21 AM PDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Spokane WA 421 AM PDT Thu Jul 23 2020 .SYNOPSIS... A mostly dry cold front passage will bring cooler temperatures to the Inland Northwest Today through Saturday. There will also be chance for thunderstorms over extreme southeastern Washington and into the south Idaho Panhandle this morning. The heat returns early next week, with highs back into the mid 90s to near 100 for at least Monday and Tuesday. && .DISCUSSION... Today through Friday night: Elevated moisture and instability ahead of an incoming upper level trof may result in some early morning convection today east of a line from Colfax, Washington to Clark Fork, Idaho otherwise, the trof passage itself will bring gusty winds and low relative humidity to the Cascade Gaps and the lowlands east of it including the Wenatchee and Waterville Plateau over the Columbia basin to include the Spokane area and the Washington Palouse. This general trof pattern will maintain its positioning and be reinforced by disturbances dropping down from British Columbia into it, therefore the forecast continues to depict rather breezy conditions with a subtle cooling trend rather than anything in the way of precipitation which will keep fire weather concerns elevated for those same locations. /Pelatti Saturday to Wednesday: Dry weather and seasonal temperatures start the period. Yet conditions warm up into next week as a ridge builds and there remains little chance for precipitation. Saturday an exiting trough keeps temperatures close to normal, with otherwise dry air. Sunday into Monday a ridge builds in from the west, before it starts east as the next trough deepens off the coast. This evolution will lead to milder air being pumped into the region and temperature warming into Tuesday, before they dip slightly Wednesday. Temperatures are expected to rise to the 90s to low 100s Monday and Tuesday, which may impact anyone who plans to be outside. Additionally some clouds will increase between late Monday and Wednesday largely over the SE CWA, as some disturbances ride in on the southwest flow ahead of the offshore trough. We will have to watch for some risk for showers/t-storms around the Blues, Camas Prairie into the central Panhandle Tuesday and Wednesday afternoon with these disturbances. Yet once again the threat remains rather limited, so it is barely included in the forecast and mainly around Wednesday PM. Winds will be relatively light through Monday, then some slight breeziness enters the picture especially near the Cascades gaps. /Cote' && .AVIATION... 12Z TAFS: VFR conditions are expected to continue for all TAF sites. Breezy winds are expected for most TAF sites as a trof of low pressure moves over the aviation area today. A small chance of morning thunderstorms from now til 18Z remains in place east of a Lewiston to Lookout Pass line and as such is not expected to impact TAF sites. /Pelatti && .PRELIMINARY POINT TEMPS/POPS... Spokane 84 52 81 51 83 53 / 0 0 0 0 0 0 Coeur d'Alene 82 54 79 50 80 51 / 10 0 0 0 0 0 Pullman 81 49 79 48 78 48 / 10 0 0 0 0 0 Lewiston 88 59 87 58 86 57 / 10 0 0 0 0 0 Colville 86 53 82 48 83 49 / 0 0 0 0 0 0 Sandpoint 81 51 77 49 79 50 / 0 0 0 0 0 0 Kellogg 78 55 76 53 76 53 / 10 0 0 0 0 0 Moses Lake 89 55 87 52 88 56 / 0 0 0 0 0 0 Wenatchee 87 60 82 55 86 61 / 0 0 0 0 0 0 Omak 89 58 84 55 87 59 / 0 0 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Jul 23, 4:45 AM PDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 445 AM PDT Thu Jul 23 2020 IDZ002-003-WAZ033>036-041-042-044-241145- Coeur d'Alene Area-Idaho Palouse-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area- East Slopes Northern Cascades-Waterville Plateau- 445 AM PDT Thu Jul 23 2020 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Breezy winds and low relative humidity may contribute to fire spread with any new or existing grass and brush fires through Friday. IDZ001-004-026-027-WAZ031-032-037-038-043-241145- Northern Panhandle-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Northeast Mountains- Okanogan Highlands-Okanogan Valley- 445 AM PDT Thu Jul 23 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY No hazardous weather is expected at this time.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:48 AM PDT | Red Flag Warning | OTX | 10 hr |
Nearby
Red Flag Warnings in Washington, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.